The same rigmarole of idiot doctors whom I came across during RSI is now the problem in this case.
Ophthalmologist, Dr. Mark Hornfeld "says that today's LCD screens aren't going to give you eyestrain."
John C Hagan III, MD, FACS: "You have posted two different versions of your problem, in the other one which is answered you posed your problem as due to spasm of accommodation. Please do not make multiple postings on the same problem as it precludes others from asking their question."
The idea is to give as many different people as possible a chance to ask a qestion. If you have two problems put them in one question.
Use the search feature and archives to review the extensive and in depth discusions of dry eyes including the latest research on new experimental drugs.
I suggest for both problems you see a neuro-ophthalmologist. They are the Sherlock Holmes of the eye world. I do not think your problem can be addressed properly in this forum
You are likely to be experiencing the adverse effects of "Computer vision syndrome" — which constitutes a variety of discomforts due to excessive and prolonged exposure to the computer monitor.
You may use eye drops like "Refresh Tears" frequently, take regular breaks every half hour, use a LCD flat panel monitor instead of a CRT monitor, as measures to help reduce your visual strain. In addition, a consultation with a qualified ophthalmologist would be useful to ensure that you are not suffering from any other ocular disorder.
A combination of the above would help to keep your ocular problems under control.